# SDR AALA970567

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT WHEELWELL PRESSURE DECK HAS 1.50 INCH CRACK, FS 930, FORWARD SIDE OF SECOND RIB, FORWARD OF VIEWING WINDOW.  STOP DRILLED CRACK, REMOVED OLD DOUBLER AND INSTALLED NEW DOUBLER PER BOEING DRAWING NR 65-89360 PAGES 1-5.  TST:  76,923 HOURS.  CYCLES:  52,656.  (X)
